# SDR YENA2020020740156

- Difficulty date: February 4, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N603JB
- Make and model: Airbus A320-232
- Aircraft serial: 2352
- Aircraft time: 60,786 hours, 21,520 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Battery
- Part number: 321431
- Part serial: 113220
- Condition: No Test
- Location: Emergency Lights
- Part time: 27,905 hours, 10,040 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT #  1818, POS-JFK. RH EPSU BATTERY FALED BITE TEST; R & R RH EPSU BATTERY IAW AMM 33-51-38 OPS CHECK GOOD.
